Rising CA125

Hi lovely ladies,

I know its very quite these days I thing due to holiday season.I am just wondering if I can have some advice here who ever is around. My CA125 is rising and over 100 since May. Its rising slowly but CT scan done twice first in June and now in August and its clear.My oncologist is doing nothing just told me to come bavk in 4 weeks for bloods again. I am just worried.

I was on Avastin after second time chemo and that was stopped due to high BP and some decrease in heart function shown on Mugha test.I am just wondering what should I do,just requested an appointment with my oncologist to discuss my worry again.

Any more advice please.

Thanks

Shabs

2 Replies

oldestnewest
  • Hi Shabs I think it might be wise to link with your Gynae liaison nurse and ask for a review of your scans. Your 125 could elevate also due to inflammation of sorts

  • Hello Shabs,

    I agree with Suzuki - talk with your gynae or cancer specialist nurse. My chemo nurse did warn me that CA125 can rise due to few other things and that no treatments would be given until cancer was visible on the CT scan. 12months after my first treatment had concluded my CA125, which had risen slowly suddenly jumped to 45, but no evidence of cancer on the CT scan, and so nothing was done. 3 months later, the CA125 was 110 and visible evidence appeared on the scan, so another major op and chemo followed. It sounds good that you are only being asked to wait for a month and not the 'standard' 3 months.

    If I understand correctly, because an inflammation could be the reason for the rise, it is not ethical to "pump poison" into you when there is no visible evidence it is cancer.

    As well as contacting your specialist nurse, you could ring the Ovacome helpline 0800 008 7054

    Fingers crossed it is just an infection.

    Lesley

You may also like...